MAUDE Adverse Event Report: BOVIE MEDICAL CORP. VALLEYLAB; BALL ELECTRODE

BOVIE MEDICAL CORP. VALLEYLAB; BALL ELECTRODE
Model Number E15646
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code Skin Tears (2516)
Date of Event 04/04/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Awaiting return of the reported device and/or additional information from the complainant to complete the evaluation.
 
Event or Problem Description
The complainant alleges, "during procedure, the device was not working properly, eschar was sticking to the electrode ball and tears away eschar that made cervix bled more.Suture was done.".
 
Additional Manufacturer Narrative
Multiple attempts were made to follow up with the customer to receive further information, however no further information about the complaint was able to be confirmed.A dhr review was completed for product e15646 with lot number x1021ux.There were no noted nonconformities during manufacturing and processing of this product and lot number.All items were noted as within manufacturing specification from the manufacturer.Complaint was unable to be confirmed at this time, as no further information was able to be received by the customer.True root cause remains unknown.If additional information is obtained that is pertinent to the investigation or provides additional details a follow-up report will be provided.Until such time, this can be seen as the final report.

Brand Name
VALLEYLAB
Common Device Name
BALL ELECTRODE
Manufacturer (Section D)
BOVIE MEDICAL CORP.
5115 ulmerton road
clearwater FL 33760
Manufacturer (Section G)
BOVIE MEDICAL CORP.
5115 ulmerton road
clearwater FL 33760
Manufacturer Contact
steven fox
3034 owen drive
antioch, TN 37013
MDR Report Key18899488
Report Number3007208013-2024-00011
Device Sequence Number7886682
Product Code HGI
UDI-Device Identifier10607151009851
UDI-Public10607151009851
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K931338
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/13/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberE15646
Device Lot NumberX1021UX
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/19/2024
Supplement Date Received by Manufacturer02/19/2024
Initial Report FDA Received Date03/13/2024
Supplement Report FDA Received Date04/04/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Patient Sequence Number1
Patient SexUnknown